# SDR AALA20040446

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT ROW 19D INOPERATIVE.  FOUND PIN PUSHED BACK AT SIDEWALL CONNECTOR.  RECONNECTED PIN AT SIDEWALL CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT ROW 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
